MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA TIBIA CEMENTED 5 DEGREE STEMMED; PROSTHESIS KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA TIBIA CEMENTED 5 DEGREE STEMMED; PROSTHESIS KNEE
Catalog Number 42532006701
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Joint Laxity (4526); Aseptic loosening (4883)
Date of Event 02/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - medical product: all-poly patella cemented 29 mm diameter catalog # 42540200029 lot # 65061512, biomet bc r 1x40 us catalog # 110035368 lot # ay08ac1504, quick-vac mixing bowl single catalog # 00504900100 lot # 56518553, 2.5 mm female hex screw 25 mm length catalog # 42509902525 lot # 65170106, femur cemented cruciate retaining (cr) narrow left size 6 catalog # 42502006001 lot # 65002373, articular surface fixed bearing ultracongruent (uc) left 11 mm height catalog # 42512200411 lot # 64954336.H3: customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported patient underwent a revision procedure three years post implantation due to tibial loosening.Attempts to obtain additional information have been made; however, no more is available.
 
Event or Problem Description
It was reported that a patient underwent a revision procedure three years post implantation due to pain, instability, and tibial loosening.Attempts to obtain additional information have been made; however, no more is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections have been updated: b4; b5; d5; d9; g3; h2; h3; h4; h6; h11.Visual examination of the returned product identified signs of use (gouges, bone cement remains) and also the articular surface remains assembled.Dimensional analysis of the product determined that the product, where measured, was conforming to its print specifications.Device history record was reviewed and no discrepancies related to the reported event were found.Radiographs were provided and reviewed by a healthcare professional.They state that the left total knee arthroplasty demonstrates radiolucency surrounding the tibial with posterior subsidence of the tibial component.The cement mantle was found to be minimal anteriorly along the tibial.Prepatellar edema was also observed.The imaging findings are consistent with loosening of the tibial component.Root cause was unable to be determined.Reported event was confirmed by review of provided radiographs.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PERSONA TIBIA CEMENTED 5 DEGREE STEMMED
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21691256
Report Number3007963827-2025-00110
Device Sequence Number8730958
Product Code MBH
UDI-Device Identifier00889024471030
UDI-Public(01)00889024471030(17)310513(10)65020542
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number42532006701
Device Lot Number65020542
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Supplement Date Received by Manufacturer08/18/2025
Initial Report FDA Received Date03/25/2025
Supplement Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight73 KG